# SDR AALA202407245764

- Difficulty date: July 24, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 73,821 hours, 28,689 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Spring
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR FLOOR MOUNTED AFT GIRT BAR ATTACH FITTING SPRING BROKEN. MAINTENANCE REPLACED THE GIRT BAR ATTACH FITTING AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-11-31.
